Nilpotence relations in the mod-p Steenrod algebra

Makaleler > Tam Makale · 2002

Yazarlar: İsmet KARACA

Journal of Pure and Applied Algebra, SCI Expanded İndekslerine Giren Dergi, Uluslararası, Wos, 2002, cilt 171, ss 257-264

DOI: 10.1016/s0022-4049(01)00158-x

Özet

In our paper we generalize some results proved by Monks (Bol. Mex. Mat. Soc. 37 (1992) 401-416) and find formulas for the nilpotence of P(n) for certain values of n. (C) 2001 Elsevier Science B.V. All rights reserved.

Detay görüntüle